# SDR SWAA2022022320890

- Difficulty date: October 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB DOOR- CORROSION ON INTERNAL SKIN 1.25' FROM LWR EDGE; 2.75 FROM AFT EDGE. / FWD CARGO DOOR CORRODED INTERNAL SKIN IS REPAIRED ON CUSTOMER WORK ORDER # 510216
